Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 897918, 8 pages
http://dx.doi.org/10.1155/2014/897918
Research Article

Chain Hexagonal Cacti with the Extremal Eccentric Distance Sum

School of Mathematics, Shandong Institute of Business and Technology, 191 Binhaizhong Road, Yantai, Shandong 264005, China

Received 11 November 2013; Accepted 4 February 2014; Published 10 March 2014

Academic Editors: A. Previtali and A. Woldar

Copyright © 2014 Hui Qu and Guihai Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Gupta, M. Singh, and A. K. Madan, “Eccentric distance sum: a novel graph invariant for predicting biological and physical properties,” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 386–401, 2002. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Yu, L. Feng, and A. Ilić, “On the eccentric distance sum of trees and unicyclic graphs,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 99–107, 2011. View at Publisher · View at Google Scholar
  3. A. Iliç, G. Yu, and L. Feng, “On the eccentric distance sum of graphs,” Journal of Mathematical Analysis and Applications, vol. 381, no. 2, pp. 590–600, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Zhang and J. Li, “On the maximal eccentric distance sum of graphs,” ISRN Applied Mathematics, vol. 2011, Article ID 421456, 9 pages, 2011. View at Publisher · View at Google Scholar
  5. S. Li, M. Zhang, G. Yu, and L. Feng, “On the extremal values of the eccentric distance sum of trees,” Journal of Mathematical Analysis and Applications, vol. 390, no. 1, pp. 99–112, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Hua, S. Zhang, and K. Xu, “Further results on the eccentric distance sum,” Discrete Applied Mathematics, vol. 160, no. 1-2, pp. 170–180, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Hua, K. Xu, and S. Wen, “A short and unified proof of Yu et al.'s two results on the eccentric distance sum,” Journal of Mathematical Analysis and Applications, vol. 382, no. 1, pp. 364–366, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. T. Došlić and F. Måløy, “Chain hexagonal cacti: matchings and independent sets,” Discrete Mathematics, vol. 310, no. 12, pp. 1676–1690, 2010. View at Publisher · View at Google Scholar · View at Scopus